Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Fibroids, pregnancy symptoms, negative HPT. Fluttering in lower abdomen. Could I be pregnant?

Hi I m 34 years old and have fibroids . Lately I ve had pregnancy symptoms but have had three negative hpt . I ve had two ultrasounds but the doctors can t see anything other than the fibroid which they say is about 9 cm. they cannot even see my ovaries. I m still having my period as well. But I have these fluttering feeling in my lower abdomen more often now. Could I be pregnant or could fibroids be causing my pregnancy like symptoms?
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello there.

The first and most important sign of pregnancy is missing of periods.

You are having your periods and even your pregnancy test along with ultrasound show no pregnancy.
So you are not pregnant.

The symptoms of distension of abdomen and increased frequency of urination can be well explained by the huge fibroid you have.

Fluttering sensation is just your perception.

You should get your fibroid treated soon as they are big enough to cause problems.

take care.
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor